On some generalized integral transforms and Parseval-Goldstein type relations


Albayrak D., Dernek N.

HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS, vol.50, no.2, pp.526-540, 2021 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 50 Issue: 2
  • Publication Date: 2021
  • Doi Number: 10.15672/hujms.595919
  • Title of Journal : HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS
  • Page Numbers: pp.526-540

Abstract

In the present article, using the generalized Bessel-Maitland transform, the Laplace transform and the other known transforms, authors obtain new Parseval-Goldstein type relations. Using these relations, some generalized integrals involving Fox-Wright functions are evaluated. Illustrative examples are also given.